Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

U. Massari - M. Miranda - M. Miranda Jr

The Bernstein Problem in Higher Dimensions

created by miranda on 20 Feb 2008
modified on 16 Nov 2012

[BibTeX]

Published Paper

Inserted: 20 feb 2008
Last Updated: 16 nov 2012

Journal: Boll. Un. Mat. Ital.
Volume: 1
Number: 2
Pages: 349-359
Year: 2008

Abstract:

In this work we have reconsidered the famous paper of Bombieri, De Giorgi and Giusti and, thanks to the software Mathematica we made it possible for anybody to control the difficult computations.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1